# SDR SWIA201023646

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 21,861 hours, 16,803 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED LEFT ROLL WITH FLAPS SELECTED FOR LANDING.  (FLT 4731)  RIGGED RIGHT AND LEFT AILERON PCU'S.
